Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 18, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 13, 2010, 8:08 AM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 8:08 AM CDT (13:08 UTC)
- Expired
- May 13, 2010, 8:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 8:20 AM CDT | FUNNEL CLOUD | Dogwood, MO | SPOTTED BY LAW ENFORCEMENT. NO MORE DETAILS AVAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 7:38 AM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
405
WFUS53 KSGF 131308
TORSGF
MOC067-225-229-131345-
/O.NEW.KSGF.TO.W.0018.100513T1308Z-100513T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 845 AM CDT.
* AT 804 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 9 MILES WEST OF DOGWOOD...OR 11 MILES EAST OF OZARK...
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE AVA...BRUSHYKNOB...DOGWOOD...MANSFIELD
AND NORWOOD.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3708 9290 3709 9291 3711 9291 3725 9232
3695 9235 3693 9291
TIME...MOT...LOC 1309Z 258DEG 45KT 3704 9292
$$
SCHAUMANN3 follow-up statements
814
WWUS53 KSGF 131325
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 AM CDT THU MAY 13 2010
MOC067-225-229-131345-
/O.CON.KSGF.TO.W.0018.000000T0000Z-100513T1345Z/
WRIGHT MO-WEBSTER MO-DOUGLAS MO-
825 AM CDT THU MAY 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
NORTHWESTERN DOUGLAS...SOUTHEASTERN WEBSTER AND SOUTHERN WRIGHT
COUNTIES...
AT 823 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES EAST OF DOGWOOD...OR 9 MILES NORTHWEST OF
AVA...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE AVA...BRUSHYKNOB...DOGWOOD...MANSFIELD AND
NORWOOD.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. THESE STORMS
HAVE PRODUCED WIND DAMAGE NEAR THE TOWN OF DOGWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3708 9290 3709 9291 3711 9291 3725 9232
3695 9235 3693 9291
TIME...MOT...LOC 1324Z 261DEG 35KT 3706 9274
$$
SCHAUMANN012 WWUS53 KSGF 131339 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 839 AM CDT THU MAY 13 2010 MOC225-131348- /O.CAN.KSGF.TO.W.0018.000000T0000Z-100513T1345Z/ WEBSTER MO- 839 AM CDT THU MAY 13 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS CANCELLED... THE THREAT FOR A TORNADO HAS PUSHED EAST OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR SOUTHWESTERN MISSOURI. && LAT...LON 3716 9269 3725 9232 3695 9235 3694 9268 TIME...MOT...LOC 1338Z 269DEG 32KT 3708 9257 $$ MOC067-229-131345- /O.CON.KSGF.TO.W.0018.000000T0000Z-100513T1345Z/ WRIGHT MO-DOUGLAS MO- 839 AM CDT THU MAY 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR NORTH CENTRAL DOUGLAS AND SOUTHERN WRIGHT COUNTIES... AT 837 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO NEAR MANSFIELD...OR 10 MILES NORTHEAST OF AVA...MOVING EAST AT 35 MPH. A FUNNEL CLOUD HAS BEEN REPORTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AVA...BRUSHYKNOB...MANSFIELD AND NORWOOD. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3716 9269 3725 9232 3695 9235 3694 9268 TIME...MOT...LOC 1338Z 269DEG 32KT 3708 9257 $$ SCHAUMANN
302 WWUS53 KSGF 131345 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 845 AM CDT THU MAY 13 2010 MOC067-229-131354- /O.EXP.KSGF.TO.W.0018.000000T0000Z-100513T1345Z/ WRIGHT MO-DOUGLAS MO- 845 AM CDT THU MAY 13 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL DOUGLAS AND SOUTHERN WRIGHT COUNTIES WILL EXPIRE AT 845 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WRIGHT COUNTY UNTIL 930 AM. WINDS IN EXCESS OF 60 MPH CAN BE EXPECTED ACROSS EASTERN WRIGHT COUNTY. LAT...LON 3716 9269 3725 9232 3695 9235 3694 9268 TIME...MOT...LOC 1344Z 269DEG 32KT 3708 9250 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 13, 7:12 AM CDT, 56 minutes earlier.
Area forecast discussion, May 13, 7:12 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SURFACE COLD FRONT IS NOW LOCATED ROUGHLY ALONG THE INTERSTATE 44
CORRIDOR. ALONG AND NORTH OF THE FRONT WIDESPREAD SHOWERS WITH
EMBEDDED SCATTERED THUNDERSTORMS ARE OCCURRING. THIS RAINFALL HAS
REALLY LIMITED INSTABILITY AND HAS DECREASED THE SEVERE POTENTIAL
ACROSS THESE AREA. AREAS SOUTH OF THIS AREA HAS NOT BE
CONTAMINATED BY THIS RAINFALL AND INSTABILITY STILL EXIST ACROSS
SOUTHERN MISSOURI.
A STRONG LINE OF STORMS IS CURRENTLY PUSHING ACROSS THE AREA
GENERALLY EXTENDING FROM NEVADA MISSOURI DOWN TO THE SOUTH INTO
NORTHWESTERN ARKANSAS. THERE IS GOOD COLD POOL SHEAR BALANCE SO
EXPECT THE LINE TO CONTINUE TO PUSH TO THE EAST THIS MORNING.
THERE IS AN ELEVATED SEVERE WIND RISK FOR WINDS IN EXCESS OF 70
MPH ACROSS SOUTHERN MISSOURI AHEAD OF THIS LINE AS IT PUSHES
EAST....GENERALLY SOUTH OF A SPRINGFIELD TO ROLLA MISSOURI LINE. THE
SEVERE POTENTIAL NORTH OF THIS LINE IS VERY LIMITED DUE TO INCREASED
CIN FROM THE CONVECTION THAT HAS AND IS OCCURRING AHEAD OF THIS
LINE.
WISE
&&
.DISCUSSION...
CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.
HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.
THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.
A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.
A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.
WISE
&&
.AVIATION...
FOR THE 12Z KSGF...KJLN AND KBBG TAFS....MAIN CONCERN IN THIS TAF
PACKAGE WILL DEAL WITH ON GOING CONVECTION AND A LINE OF STRONG
THUNDERSTORMS CURRENTLY PUSHING TOWARDS THE TAF SITE. THE LINE OF
STORM WILL PUSH INTO THE KJLN SITE JUST BEFORE THE TAF PERIOD
BEGINS AND THROUGH THE KSGF AND KBBG SITES BY 14Z. STRONG TO
SEVERE WINDS WILL OCCUR WITH THIS LINE AS IT PASSES OVER THE TAF
SITES.
BEHIND THIS LINE OF STORMS...SHOWERS AND EMBEDDED THUNDERSTORMS
CAN BE EXPECTED THROUGH MUCH OF THE MORNING INTO THE AFTERNOON
HOURS. MVFR CEILINGS CAN ALSO BE EXPECTED THROUGH MUCH OF THE TAF
PERIOD.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
077>081-088-089-093-094-101.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 13, 7:55 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 755 AM CDT THU MAY 13 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 755 AM CDT THU MAY 13 2010 ...SEVERE THUNDERSTORM WATCH FOR SOUTH CENTRAL MISSOURI UNTIL NOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. HAZARDS WEATHER RISK... LIMITED TORNADO RISK. LIMITED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS. ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A COLD FRONT HAS PUSHED TO ROUGHLY ALONG THE INTERSTATE 44 CORRIDOR THIS MORNING. ELEVATED INSTABILITY IS IN PLACE AHEAD OF THE FRONT ACROSS SOUTHERN MISSOURI. NORTH OF THE FRONT OR ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR...WIDESPREAD SHOWERS WITH EMBEDDED SCATTERED THUNDERSTORMS HAVE OCCURRED...WHICH HAS LIMITED INSTABILITY AND THE SEVERE POTENTIAL. A STRONG LINE OF THUNDERSTORMS IS CURRENTLY PUSHING ACROSS THE AREA AND AN ELEVATED SEVERE THUNDERSTORM WIND RISK FOR WINDS IN EXCESS OF 70 MPH WILL CONTINUE ACROSS SOUTHERN MISSOURI THIS MORNING. THERE IS ALSO A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THIS LINE. THERE IS ALSO A LIMITED RISK FOR SMALL TO MARGINALLY SEVERE HAIL THIS MORNING. NORTH OF THE FRONT TRAINING OF SHOWERS AND STORMS ALONG WITH SATURATED GROUNDS FROM RECENT HEAVY RAINFALLS WILL RESULT IN AN ELEVATED FLOODING RISK THROUGH THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO THE EVENING HOURS. THE SEVERE RISK SHOULD BE LIMITED BEHIND THIS LINE AS THE AREA WILL BECOME PRETTY WORKED OVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED SOUTH OF THE INTERSTATE 44 CORRIDOR AND EAST OF HIGHWAY 65 THIS MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 13, 7:24 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND DMG 5 S GOODMAN 36.67N 94.40W
05/13/2010 MCDONALD MO EMERGENCY MNGR
A BARN REPORTED BLOWN DOWN AND BLOCKING BEAMON HOLLOW
ROAD.
&&
HATCHLocal storm report, May 13, 7:26 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND DMG 3 ESE MONETT 36.90N 93.88W
05/13/2010 BARRY MO AMATEUR RADIO
TREES DOWN AND A TRAILER BLOWN OVER ON ITS SIDE ON FARM
ROAD 2020.
&&
HATCHLocal storm report, May 13, 7:28 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG MONETT 36.92N 93.93W
05/13/2010 BARRY MO LAW ENFORCEMENT
BUILDING DAMAGE REPORTED TO SEVERAL STRUCTURES IN TOWN.
&&
HATCHLocal storm report, May 13, 7:33 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND DMG 4 W REEDS SPRING 36.75N 93.45W
05/13/2010 STONE MO AMATEUR RADIO
LARGE TREE LIMBS DOWN.
&&
HATCHLocal storm report, May 13, 7:44 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 1 S AURORA 36.96N 93.72W
05/13/2010 LAWRENCE MO LAW ENFORCEMENT
TREE DOWN.
&&
HATCHLocal storm report, May 13, 7:57 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND DMG 1 E MONETT 36.92N 93.91W
05/13/2010 BARRY MO PUBLIC
DAMAGE TO A BARN AND ROOF. SILO DESTROYED.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:16 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 59 min |
| May 13, 3:47 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 13, 5:37 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more | 6 hr |
| May 13, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 66 min |
| May 13, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| May 13, 6:45 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton | 5 hr |
| May 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 47 min |
| May 13, 7:02 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 58 min |
| May 13, 7:16 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| May 13, 7:27 AM CDT | Tornado Warning | SGF | Christian, Greene, Lawrence, Stone | 48 min |
| May 13, 7:47 AM CDT | Tornado Warning | SGF | Christian, Stone | 43 min |
| May 13, 7:50 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Lawrence, Polk and 1 more | 4 hr |
| May 13, 7:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney, Webster, Wright | 46 min |
| May 13, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 16 min |
| May 13, 10:35 AM CDT | River Flood Warning | SGF | Cedar | 60 hr |
| May 13, 1:15 PM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 30 hr |
| May 13, 1:18 PM CDT | Areal Flood Warning | SGF | Polk | 14 hr |
| May 13, 2:28 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Christian, Dade, Dallas, Dent and 17 more | 3 days |
| May 13, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 61 min |
| May 13, 3:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 53 min |
| May 13, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Webster, Wright | 36 min |
| May 13, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 26 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.